# SDR CA020809002

- Difficulty date: August 8, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Make and model: Boeing 727-51C
- Aircraft time: 46,287 hours
- Engine: Pwa JT8D7B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Limiter
- Part number: 1121S11072
- Condition: Cracked
- Location: Hyd Flow
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) SYSTEM "A" HYDRAULIC FAILURE ON SHORT FINAL.  MAINTENANCE FOUND OUTBOARD FLAP FLOW LIMITING VALVE CRACKED. REPLACED.
